$14.42
Compare to Tylenol extra Strength rapid release gels active ingredient. The active ingredient in Basic Care Rapid release acetaminophen 500 mg caplets is 500 mg of acetaminophen, a pain reliever...

FREE
SHIPPING

100% MONEY
BACK GUARANTEE

ONLINE
SUPPORT 24/7

Availability: 5 In Stock
Acetaminophen

Compare to Tylenol extra Strength rapid release gels active ingredient. The active ingredient in Basic Care Rapid release acetaminophen 500 mg caplets is 500 mg of acetaminophen, a pain reliever and fever reducer for adults. Fast relief for minor aches and pains due to headache, backache, the common cold, toothache, premenstrual and menstrual cramps, muscular aches, minor pain of arthritis and temporarily reduces fever. This product is aspirin, caffeine and gluten free.

Features:

  • ACTIVE INGREDIENT: Basic Care Rapid Release Acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer Compare to Tylenol Extra Strength Rapid Release Gels active ingredient
  • EFFECTIVE: This product temporarily relieves minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache and premenstrual and menstrual cramps Also temporarily reduces fever
  • ACETAMINOPHEN PAIN RELIEF: Aspirin and caffeine free This product is a gluten free pain reliever and fever reducer
  • EXTRA STRENGTH: These extra strength caplets are made for fast relief, with 500 mg of acetaminophen The package features a child-resistant cap
  • FOR ADULTS: Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over

Product Details:

  • Product Dimensions: 2.9 x 2.9 x 5.3 inches
  • Shipping Weight: 10.2 ounces
  • Domestic Shipping: Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.
  • International Shipping: This item is not eligible for international shipping. Learn More
  • UPC: 370030114047
  • #15 in Acetaminophen

Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, Extra Strength Pain Reliever and Fever Reducer, 400 Count

Just added to your wishlist:
My Wishlist
You've just added this product to the cart:
Go to cart page
Click to edit the product in Ali Orders.
Note: only show for shop owner